Toggle Main Menu Toggle Search

Open Access padlockePrints

Transient paralysis after administration of a single dose of cyclizine

Lookup NU author(s): Dr Thomas Clarke, Dr John Greaves, Dr David Ryan

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

Two patients with underlying neuromuscular disorders developed varying degrees of paralysis after a single dose of cyclizine, one necessitating full mechanical ventilation. These cases appear to be unique in the literature and represent an increasing spectrum of adverse reactions seen with the greater use of cyclizine.


Publication metadata

Author(s): Sandhu S, Clarke TNS, Greaves D, Ryan DW

Publication type: Article

Publication status: Published

Journal: Anaesthesia

Year: 2005

Volume: 60

Issue: 12

Pages: 1235-1236

ISSN (print): 0003-2409

ISSN (electronic): 1365-2044

Publisher: Wiley-Blackwell Publishing Ltd.

URL: http://dx.doi.org/10.1111/j.1365-2044.2005.04335.x

DOI: 10.1111/j.1365-2044.2005.04335.x


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share